# SDR WX0A2024092532189

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 34,493 hours, 22,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOIOR SLIDE ARMED INDICATION INTERMITTENT. / ADJUSTED SLIDE BUSTLE AND PERFORMED OPS CHECK REF AMM 25-62-44-400-007-A. NO OTHER DEFECTS NOTED AT THIS TIME."
